English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Prime and composite Laurent polynomials

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pakovich, F. (2009). Prime and composite Laurent polynomials. Bulletin des Sciences Mathématiques, 133(7), 693-732. doi:10.1016/j.bulsci.2009.06.003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25D7-0
Abstract
There is no abstract available